MAUDE Adverse Event Report: GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL COMPANY, INC.; CET 107K, 5 FRENCH

GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL COMPANY, INC.; CET 107K, 5 FRENCH
Model Number 25830-05
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure the electrode's tip fell off or disintegrated.The doctor tried to locate and retrieve the ball tip to no avail.The patient stayed in recovery longer for evaluation and the patient was released.

Brand Name
GREENWALD SURGICAL COMPANY, INC.
Common Device Name
CET 107K, 5 FRENCH
Manufacturer (Section D)
GREENWALD SURGICAL COMPANY, INC.
2688 dekalb street
lake station, in
MDR Report Key10317048
Report Number1818662-2020-00001
Device Sequence Number16881851
Product Code FAS
UDI-Device Identifier10801334001421
UDI-Public10801334001421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25830-05
Device Catalogue NumberCET107K
Device Lot Number27022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1